# SDR CALA2022102402928

- Difficulty date: October 24, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N77520
- Make and model: Boeing 737
- Aircraft serial: 31658
- Aircraft time: 39,208 hours, 13,487 cycles
- System (JASC): 5500 · Empennage Structure
- Part: None
- Part number: NA
- Condition: Cracked
- Location: Sta 101.90
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 101.90 4TH STIFFNER ABOVE CHEM MILL VISUAL CRACK INDICATION. REF BY PEMCO NR.12738.0667. REPAIRED L/H HORIZ STABILIZER IN SPAR RIB 101.9 4TH STIFFENER FR OM L/E IAW B737 SRM 55-10-09-2R-4.COMPLETED BY P112, INSP BY Q94 5, ENTERED BY V928371. APPROVAL BY Q966.
